Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Irregular periods. Spotting after strenuous activity. What is the cause?

Hi I am 24 years old... I am never regular on my period but i get it every month.. just sometimes late, sometimes early... According to my calendar i was supposed to get my period on the 15th... I did some heavy lifting on the 7th and began spotting on the 8th... I fell the day after and apparently it made me get my period.. or so this is what i think... It was not heavy nor was it only spotting... Two days later I noticed a big blood clot after peeing... ever since, I have noticed pinkish on toilet paper but nothing on pad... I continue to see small clots in toilet but am not bleeding ... What could it be?? Thank You..
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day
In case the symptooms persists would suggest you to get Urine routine examination to rule out Urinary tract infection.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor